| Model Number |
159002 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
Event or Problem Description
Hamilton medical ag received the following event description: during ventilation, the device was auto-cycling and alarmed with disconnection on ventilator side.No harm to the patient was reported.